# SDR N6WA20191127502

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 37,829 hours, 25,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FS280.00 BULKHEAD LOWER SIDE HAS CORROSION. INSTALLATION OF RH SIDE 280.00 BULKHEAD LOWER SIDE WEB IAW CRJ 700 SRM 51-42-06, 51-42-13, 51-42-21 AND 53-11-10 AND REO 670-53-11-052 END E.O. C700/900-53MR-006-O
